# SDR ASAA0853396

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,309 hours, 2,421 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002387
- Condition: Faulted
- Location: Flt Manage
- Part time: 8,309 hours, 2,421 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START FMC DISAGREE ILLUMINATED.  PERFORMED QRH PROCEDURE RESET OK, PER PROCEDURE.
